Identifying Heroin Use
In the past 5 years, deaths in the UK relating to heroin have risen strikingly.
How does one identify the signs of heroin use in a family member, a friend or colleague, or a loved one?
Heroin is an opiate which acts quickly. A surge of euphoria arrives within seconds. Those using heroin in combination with other substances may not experience this euphoria as sharply.
Users experience a dry mouth and flushed skin. Constriction of the pupils can also occur and heroin users may also be dopey and nod off suddenly.
Some other signs of heroin use are as follows:
- Skin infections—scabs and sores from picking at skin
- Lowered immunity to illness
- Runny or itchy nose
- Sleepy eyes
- Slurred speech
- Unexplained periods of euphoria and activity followed suddenly by severe fatigue
- Confusion, disorientation
- Declining responsibility and work or study performance
- Covering the body with long pants and long sleeves when not warranted by the weather
- Thefts, criminal activity, missing money
- Odd sleeping patterns
- Weight loss
We aim to help families with loved ones suffering from heroin abuse. There is a way out of the desperation of heroin addiction and we would like to assist.
Narconon United Kingdom is the country’s premier Narconon centre, designed to deliver Narconon’s unique method. If you or a loved one is addicted to heroin, we can help.
Narconon lies on 3.6 hectares in the outskirts of Maynards Green in East Sussex. Here, in this clean and distraction-free setting we offer the one-on-one care and personalised professional attention that is essential to long-term success.
We offer a rural, aesthetic and extremely private recovery environment for clients from Great Britain, and Europe as well as the Gulf.